# SDR AALA202010249010

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 57,721 hours, 33,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LEFT EMERGENCY POWER SUPPLY UNIT BATTERY FOUND INOPERATIVE.  REMOVED AND REPLACED AFT LEFT EMERGENCY POWER SUPPLY UNIT BATTERY, PER AMM 33-51-38.
